# SDR UALA2012091305185

- Difficulty date: September 10, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 57,494 hours, 21,523 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN READS 0 PSI.  PERFORMED LEAK TEST OF O2 SYSTEM NO LEAKS NOTED.  SUSPECT COCKPIT MASK BUTTON STUCK.  REMOVED AND REPLACED COCKPIT OXYGEN BOTTLE.  P/N 'OFF' 801307-00 MR35219.
